MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE, VASCULAR ACCESS FLUSH; PAD, ALCOHOL, DEVICE DISINFECTANT

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYR 10ML SURESCRUB POSIFLUSH SALINE; SALINE, VASCULAR ACCESS FLUSH; PAD, ALCOHOL, DEVICE DISINFECTANT
Catalog Number 306559
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device type: ngt; lkb.Pma / 510(k)#: k161552 (syringe), k121655 (alcohol pad).Investigation summary: no sample was received.Investigation conclusion: this is the 2nd complaint for the lot# 8362820 for the same defect or symptom.Previous complaint (b)(4).There was no documentation of issues for the complaint of batch 8362820 during the production run.Root cause description: root cause can¿t be confirmed.
 
Event or Problem Description
It was reported that the plunger separated with a bd syr 10ml surescrub posiflush saline.The following information was provided by the initial reporter: (2 of 2).Material no: 306559, batch no: 8362820.It was reported that plunger separates from syringe.Per customer email: one syringe out of the box that did pop off pre-maturely.Used the whole box except for 2 syringes.Seems to think this was much better as with the other lot syringes, it was happening very frequently.

Brand Name
BD SYR 10ML SURESCRUB POSIFLUSH SALINE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH; PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8713741
Report Number1911916-2019-00603
Device Sequence Number11183840
Product Code NGT
UDI-Device Identifier30382903065593
UDI-Public30382903065593
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2020
Device Catalogue Number306559
Device Lot Number8362820
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;